# SDR ASOA2015120514145

- Difficulty date: December 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,431 hours, 18,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY EXIT EMERGENCY LIGHT INOPERATIVE.  R & R EXTERIOR EMERGENCY LIGHT AFT OF EMERGENCY DOOR IAW AMM 33-51-15 AND AIPC 33-51-15.  OPS TEST IAW 33-51-15, GOOD AT THIS TIME.
